Aa
Aa
A
A
A
Close
Avatar universal

swelling of feet,ankles,hands and stomach using cpap machine

since using cpap machine started swelling in feet,ankles,hands and stomach. stopped using machine for 4 days swelling went away. started using again for 3 days swelling came back. doctor has ruled out possible causes other than cpap machine
5 Responses
Sort by: Helpful Oldest Newest
Avatar universal
A related discussion, Problem with swelling after using CPAP was started.
Helpful - 0
Avatar universal
A related discussion, Is there a solution for edema caused by CPAP ? was started.
Helpful - 0
Avatar universal
A related discussion, CPAP AND ANKLE/LEG SWELLING was started.
Helpful - 0
Avatar universal
MEDICAL PROFESSIONAL
That's an unusual side effects, but not unheard of. It sounds like you're proven cause and effect. I agree with BoHager that maybe you should play around with your humidity settings. If that doesn't work, talk to your sleep doctor about trying different settings/models for your CPAP machine.
Helpful - 0
1054018 tn?1254614684
I hope you get an answer to this question, I am going through the exact same thing.Also have burning in eyes.Does your CPAP have humidifier? Mine does, I think that might have something to do with it. Also on fluid pill and it's not helping with it nor is the anti-inflamitory. I am takeing in moist air all night and retaining it ( urination is way down to )Hope we can both get some help!!!
Helpful - 0

You are reading content posted in the Sleep Apnea / Disorders Forum

Popular Resources
Healing home remedies for common ailments
Dr. Steven Park reveals 5 reasons why breathing through your nose could change your life
Want to wake up rested and refreshed?
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.